Facebook Pixel

p2 and irregular period /spotting

By December 14, 2015 - 9:38am
Rate This

Hello. 5 days ago i had unprotected sex and took p2 pill immediately after. I got a vaginal tear from the intercourse and this made it painful to urinate. Then my period came back barely a week and a half after my previous one. What could be the problem? And how to I reduce the effects of this tear. Please help..

Add a Comment1 Comments


Hello Ronnie23,

That was breakthrough bleeding caused by taking Postinor 2. Your next period may start earlier or later than expected. This is a reported side effect that some women experience.

On December 11, I replied to your question regarding a vaginal abrasion that you suffered from intense intercourse. http://www.empowher.com/community/ask/vaginal-abrasion

If it is now a tear, then I urge you to schedule an appointment to have it looked at by your gynecologist. This is more serious than an abrasion.


December 14, 2015 - 10:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!